Header

UZH-Logo

Maintenance Infos

Existence of immersed tori in manifolds of nonpositive curvature


Schroeder, Viktor (1988). Existence of immersed tori in manifolds of nonpositive curvature. Journal für die Reine und Angewandte Mathematik, 1988(390):32-46.

Statistics

Citations

Dimensions.ai Metrics
11 citations in Web of Science®
11 citations in Scopus®
12 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

5 downloads since deposited on 29 Nov 2010
5 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1988
Deposited On:29 Nov 2010 16:29
Last Modified:21 Feb 2018 11:19
Publisher:De Gruyter
ISSN:0075-4102
OA Status:Green
Free access at:Related URL. An embargo period may apply.
Publisher DOI:https://doi.org/10.1515/crll.1988.390.32
Related URLs:http://www.digizeitschriften.de/dms/img/?PPN=PPN243919689_0390&DMDID=dmdlog6

Download

Download PDF  'Existence of immersed tori in manifolds of nonpositive curvature'.
Preview
Content: Published Version
Filetype: PDF
Size: 2MB
View at publisher